# SDR 05FDEA02100

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 29,350 hours, 12,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING T/O FMC NR 1 FAILED AND RETURNED ON INITIAL FOLLOWED BY NUMEROUS FAULTS ON OVERHEAD PANEL, SLATS/FLAP 1 AND 2 FAULTED, ATS 1 AND 2 FAILED, PITCH NR 1 AND YAW DAMP NR 1 DROPPED OFF, FOLLOWED BY FUEL PUMPS ON NR 1.  RT OUTER AND LT NR 2 OUTER PUMPS FAILED AND LEFT WINDOWS HEAT FAILED.  NR 1 GEN FAILED AND APU WAS OFF ACN RELEASED FOR SERVICE PER MEL/CDL: 24-11-01CATEGORY: B EXPIRATION: 28JUL05  "MEL 24-11-01: GEN (IDENTIFY 1 OR 2) 1 INOP.  TROUBLESHOT PER TSM 24-00-00 PG 155.  CHECKED GEN FEEDER CABLE AND FOUND CABLE TERMINAL BLOCK TO IDG LOOSE.  CLEANED, RETORQUED TERMINALS/CLEARED MEL.
